# SDR SWAA2016051651848

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 57,681 hours, 33,405 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: C22102294003
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER.  AFT LAVATORY SMOKE ALARM ACTIVATED DURING CRUISE FLIGHT.  R & R AFT LAVATORY FIRE DETECTOR IAW AMM.
